# SDR USAAD99074

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 8732030153
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 1516 - AFT EMERGENCY LIGHTS ILLUMINATED DURING FLIGHT.  MAINTENANCE REPLACED THE AFT EMERGENCY LIGHT CONTROL MODULE.  (M)
